Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Harish

General Physician, Bangalore

50 at clinic
Book Appointment
Call Doctor
Dr. Harish General Physician, Bangalore
50 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Harish
Dr. Harish is one of the best General Physicians in Sunkadakatte, Bangalore. You can consult Dr. Harish at K.T.G. Chanre Hospital in Sunkadakatte, Bangalore. Save your time and book an appointment online with Dr. Harish on Lybrate.com.

Lybrate.com has a number of highly qualified General Physicians in India. You will find General Physicians with more than 27 years of experience on Lybrate.com. You can find General Physicians online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Harish

K.T.G. Chanre Hospital

No. 93, Hegganahalli Main Rd,Srigandadakaval, Sunkadakatte Road, Viswaneedam. Landmark:Ktg Educational CampusBangalore Get Directions
50 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Harish

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hi, When I eat some testy and spices then my stomach start pain what should i do?

MBBS
General Physician, Delhi
Hi, When I eat some testy and spices then my stomach start pain what should i do?
Probably you are suffering from gastritis. If symptoms appears to be more than 3 months get yourself screened up for upper gi endoscopy. Till then take tablet pan 40 once daily empty stomach for 15 days.
Submit FeedbackFeedback

Since last 10 days feeling like spinning. Physicians consultant diagnosed as vertigo. Taken vertin 16 and stugeron for 4 days but no relief. Stiffness in neck also. Please advice.

Visiting Physicians Programme, Fellowship in Sinus Surgery (Austria), Micro Esr Surgery, MS - ENT
ENT Specialist, Hyderabad
If you have fever then you need neuro consultation. Is there is deafness, ringiing in the ear? meanwhile take vertin 48mg only.
1 person found this helpful
Submit FeedbackFeedback

I am feeding my baby I am 32. Recently my mother gone through severe health issue. After that I am feeling heaviness in chest. I am hypo thyroid patient.

BAMS
Ayurveda, Bangalore
I am feeding my baby I am 32. Recently my mother gone through severe health issue. After that I am feeling heaviness ...
Hi, It is all because of the emotional stress and anxiety. Try to relax your mind and confide your emotions and thoughts with somebody whom you feel comfortable; your chest heaviness will come down a lot. Actually, you do not need any medication for this. Try to accept the facts and relax your mind.
1 person found this helpful
Submit FeedbackFeedback

My father had tympanic membrane rupture. He constantly complaining ringing in ear. What to do.

MS - ENT,MBBS
ENT Specialist, Kolkata
My father had tympanic membrane rupture. He constantly complaining ringing in ear. What to do.
Hi What treatment  have you undergone. Sound in ear or Tinnitus can be multifactorial. TINNITUS etiology can be, due to conductive hearing loss ,sensory neural or neural Tests PTA/Tympanometry SISI Tone decay test THYROID HORMONE TEST PPBS LIPID PROFILE CT BRAIN Depending on the above reports MRI CPA Certain medicines can help Lifestyle changes needed include. 1) Go to bed with TV or music on to block the noise. 2) Exercise to be tired enough to fall asleep  quickly. 3) Neuro vitamins like Vitamin B6/12 and combination  antioxidants. 4 )Some other Tinnitus specific drugs which have  varied results. Avoidance of smoking and alcoholism. Both can aggravate  the problem. 5) Tinnitus retraining therapy 6) Tinnitus maskers If you have done any tests you can share your reports on Lybrate. Unfortunately Lybrate doesn't allow prescription of medicines in open forum. Hope this helps.
1 person found this helpful
Submit FeedbackFeedback

I am 27 years old, I have last one month continuous cough, I took many syrup like thericoufgh asthalin, what should I do.

MBBS
General Physician, Cuttack
1.Do a complete blood examination like CBC, ESR, Mantoux test, X ray chest, Sputum examination. 2.Consult Chest physician with report. 3.Do warm saline gurgling 3-4 times daily, 4.Avoid smoking if you smoke. 5.Consult me for further advice
1 person found this helpful
Submit FeedbackFeedback

Sir. I have pimples On My Face. And It Is Very Oily. Sometimes I Also Feel Some Rashes In My face. It's Itchy. And spots are also retaining in my face. What should I do for the pimples free skin and spot free skin?

MBBS
General Physician, Faridabad
Sir. I have pimples On My Face. And It Is Very Oily. Sometimes I Also Feel Some Rashes In My face. It's Itchy. And sp...
Keep your face dry, wash 4-5 time a day, apply retino-a cream at night and wash your face before sun rise as sun rays can darken your face. Welcome.
4 people found this helpful
Submit FeedbackFeedback

Some red small marks on body after some days get white any problem in health my age 42 I have high BP my weight 79 kg

MBBS
General Physician, Delhi
Welcome it may be ptriasis versicolor,apply selsun keep B P less than 140/90/ take less salt,fresh fruits, avoid coffee,cola,junk foods , You find any problem ask again. Thanks Dr B M GUPTA BP, SUGAR & THYROID CLINIC DELHI check B P monthly ,keep record.

Hello sir, I have face regular problem of nightfall. Will you please suggest me how to prevent it. And what type of problems I can face in future duebto that. Help me sir.

MBBS
General Physician, Cuttack
Hello sir, I have face regular problem of nightfall. Will you please suggest me how to prevent it. And what type of p...
1.Night fall is common in adolescent age group and young adults. It is due to involuntary ejaculation during sleep in night/early morning. 2.Night fall in moderation relieves sexual tension. 3.Excessive fall can cause weakness, fatigue, sexual problem like erectile dysfunction, premature ejaculation, testicular pain, decrease sperm count. Precaution 1.Do regular aerobic exercise for 1 hour daily like brisk walking/ jogging/running/cycling/swiming 2.Avoid stress, anxiety 3.practice yoga, meditatation, deep breathing exercise to calm your mind, control emotion and relieve stress 4.Take good nourishing diet, plenty of green leafy vegetables, fruits (onion, garlic,pomegranate help) 5.Avoid spicy, oily,fatty and junk food, 6.Avoid consumption of liquid 2 hours before going to sleep and don't take milk, tea,/coffee before going to bed 7. Take a bath and go for urination just before going t o bed 8.Avoid watching poronographic/erotic pictures/ movies before going to sleep 9.Listen to soothing music which gives peace of mind, read good books before going to sleep 10. Masturbation once in a while wiil control night fall 11. Avoid constipation because upset digestive system can cause night fall 12. Consult sexologist for further advice Treatment- Keggel exercise (pelvic floor exercise-contract the muscle which you use to stop urinating-squeeze for 3 sec, relax for 3 sec, repeat 10-15 times per session and do it 3 times daily.
Submit FeedbackFeedback

Sir I have stomach eche from 8 years, what should I do, please help me sir. And I want to know the meaning.

MBBS
General Physician, Mumbai
Sir I have stomach eche from 8 years, what should I do, please help me sir. And I want to know the meaning.
For stomach pain take tablet Meftalspas-Ds and Avoid spicy food in your diet and eat only curd rice or khichdi for few days and drink only boiled water and get an usg abdomen done to rule out any pathology
Submit FeedbackFeedback

Hi sir, Yesterday I took small amount of limestone with water after 15 minute I feel my body temp low muscle cramp also low energy why this happened please reply.

PDDM, MHA, MBBS
General Physician, Nashik
Hi sir, Yesterday I took small amount of limestone with water after 15 minute I feel my body temp low muscle cramp al...
You need to check with your doctor about this because calcium carbonate might interact with other drugs you take. For example, the calcium may interfere with antibiotics, thyroid medicine, iron supplements or antacid medications. Other side effects include burping and excess gas, dry mouth, increased urination, loss of appetite and a metallic taste in your mouth.
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(695 ratings)

Dr. Ramesh Babu

MD, MBBS
General Physician
K C G Hospital, 
300 at clinic
Book Appointment
87%
(747 ratings)

Dr. Arun R

MD - Microbiology, MBBS
General Physician
SNH, 
300 at clinic
Book Appointment

Dr. K. P. Loknath Kumar

MBBS
General Physician
Respi Care, 
500 at clinic
Book Appointment
95%
(565 ratings)

Dr. Ali Zama

MBBS, PG Diploma In Emergency Trauma Care, Fellowship In Diabetology
General Physician
Zama Health Care, 
200 at clinic
Book Appointment
89%
(341 ratings)

Dr. Rajashekhar

MD, MBBS
General Physician
Health Cottage Hospital, 
300 at clinic
Book Appointment

Dr. Pooja Balaji

MBBS, DNB - Family Medicine
General Physician
Motherhood - Indiranagar, 
0 at clinic
Book Appointment